What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 30, 5:26 PM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Mar 30, 5:26 PM CST, 1 hour 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
626 PM CDT Sat Mar 30 2019
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion: A cold front will continue to sweep southeast
across the area this evening. As it does so, scattered showers and
thunderstorms will be encountered along the frontal boundary which
may briefly lower ceilings and visibilities to IFR. Ahead of the
front VFR ceilings with isolated showers will prevail, but will
quickly drop to MVFR with the frontal passage. South southwesterly
winds ahead of the boundary will quickly switch to the northwest
as the front passes with sustained winds of 10 to 20 knots and
gusts up to 35 knots./26/
&&
.DISCUSSION...
Through Sunday: The cold front now extends from near Memphis to
Ruston LA and continues steady southeastward progress this
afternoon. As expected, scattered showers ahead of the front have
been limited in intensity due to a capping inversion and modest
upper level forcing. Along the front itself, there is currently just
a narrow band of showers. More robust development is anticipated
along or just ahead of the front over the next few hours given the
strong associated low level forcing. While deep layer shear and mid
level lapse rates remain sufficient for a few severe storms,
instability remains more marginal. Mixing ahead of the front has
resulted in a decrease in low level moisture in some areas as well.
Nevertheless, potential still exists for damaging wind gusts and/or
marginally severe hail as the front moves through this evening. Any
storms should lose intensity after sunset with waning instability.
This front will be quite sharp, resulting in a rather strong
pressure gradient and gusty winds. Across the Delta, we could see
some gusts through this evening that would result in minor issues,
so we'll continue to highlight the gradient wind threat in the HWO.
Otherwise, temperatures will turn noticeably cooler overnight, with
scattered lingering showers mainly across southeast MS. Those
showers should depart the CWA by around sunrise, but clouds will
linger through much of the day, especially over the southern half of
the area. These clouds, along with cold advection, will help hold
daytime highs Sunday well below normal in the 50s. /DL/
Sunday Night through Saturday:
As the pressure gradient relaxes overnight Sunday night, clearing
skies should allow for some better radiational cooling to occur and
for some frost to develop Monday morning. Have expanded the area in
the Hazardous Weather Outlook to be generally all the counties and
parishes along and north of Interstate 20.
A quick moving shortwave trough in the southern jet stream should
swing east over the Gulf Coast on Monday, and there could be some
light rain which develops with it late Monday into Monday night.
Given the lack of meaningful moisture return and the its eastward
speed, it looks doubtful at this time that there will be adequate
top-down moistening of the atmosphere to produce much measurable
rainfall. Have kept POPs on the lower end and focused more toward
the Gulf Coast for this period. Guidance has trended in this
direction with recent cycles, so felt confident in keeping POPs low.
Dry and gradually warming conditions expected through mid-week, with
chances for showers and thunderstorms increasing Wednesday night
into Thursday as a more substantial low pressure system moves out of
the Plains. As its associated cold front pushes southward, better
rain chances will shift towards the Gulf Coast Thursday night into
Friday. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 42 57 34 61 / 70 2 1 5
Meridian 44 57 34 63 / 86 5 1 5
Vicksburg 42 57 35 59 / 66 1 1 6
Hattiesburg 48 58 37 65 / 76 18 1 6
Natchez 43 56 36 61 / 63 3 1 7
Greenville 38 55 34 57 / 42 0 1 5
Greenwood 40 56 33 59 / 69 0 1 3
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&
Hazardous weather outlook, Mar 30, 3:09 PM CST, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
409 PM CDT Sat Mar 30 2019
ARZ074-312115-
Ashley-
409 PM CDT Sat Mar 30 2019
This hazardous weather outlook is for portions of southeast
Arkansas.
.DAY ONE...Tonight and Sunday
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight
The rest of this afternoon through tonight, weak trees and limbs
may break and fall due to sustained winds up to 25 mph and wind
gusts of up to 30 to 40 mph. Driving in high profile vehicles
could also be difficult.
(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
There is a limited threat for a light freeze late Sunday night
into early Monday morning for areas generally along and north of
Interstate 20. Temperatures may briefly dip down to near
freezing, and frost will be possible. Minor damage to unprotected
sensitive vegetation is possible. Some patchy frost development
may also possible in these areas early Tuesday morning.
(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.
ARZ075-LAZ008-009-016-MSZ018-019-025-034-035-040-041-312115-
Chicot-West Carroll-East Carroll-Madison LA-Bolivar-Sunflower-
Leflore-Washington-Humphreys-Issaquena-Sharkey-
409 PM CDT Sat Mar 30 2019
This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight
Isolated severe thunderstorms are possible through this evening.
Damaging wind gusts up to 60 mph are the primary concern with
storms, but hail up to the size of quarters cannot be ruled out.
(https://www.weather.gov/images/jan/graphicast/1.png)
The rest of this afternoon through tonight, weak trees and limbs
may break and fall due to sustained winds up to 25 mph and wind
gusts of up to 30 to 40 mph. Driving in high profile vehicles
could also be difficult.
(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
There is a limited threat for a light freeze late Sunday night
into early Monday morning for areas generally along and north of
Interstate 20. Temperatures may briefly dip down to near
freezing, and frost will be possible. Minor damage to unprotected
sensitive vegetation is possible. Some patchy frost development
may also possible in these areas early Tuesday morning.
(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ028>033-037>039-043>046-312115-
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-
Noxubee-Madison MS-Leake-Neshoba-Kemper-
409 PM CDT Sat Mar 30 2019
This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight
Isolated severe thunderstorms are possible through this evening.
Damaging wind gusts up to 60 mph are the primary concern with
these storms, but hail up to the size of quarters cannot be ruled
out.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
There is a limited threat for a light freeze late Sunday night
into early Monday morning for areas generally along and north of
Interstate 20. Temperatures may briefly dip down to near
freezing, and frost will be possible. Minor damage to unprotected
sensitive vegetation is possible. Some patchy frost development
may also possible in these areas early Tuesday morning.
(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
LAZ007-312115-
Morehouse-
409 PM CDT Sat Mar 30 2019
This hazardous weather outlook is for portions of northeast
Louisiana.
.DAY ONE...Tonight and Sunday
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight
The rest of this afternoon through tonight, weak trees and limbs
may break and fall due to sustained winds up to 25 mph and wind
gusts of up to 30 to 40 mph. Driving in high profile vehicles
could also be difficult.
(https://www.weather.gov/images/jan/graphicast/2.png)
Isolated severe thunderstorms are possible through this evening.
Damaging wind gusts up to 60 mph are the primary concern with
storms, but hail up to the size of quarters cannot be ruled out.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
There is a limited threat for a light freeze late Sunday night
into early Monday morning for areas generally along and north of
Interstate 20. Temperatures may briefly dip down to near
freezing, and frost will be possible. Minor damage to unprotected
sensitive vegetation is possible. Some patchy frost development
may also possible in these areas early Tuesday morning.
(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.
LAZ015-023>025-MSZ047-312115-
Richland-Franklin LA-Catahoula-Tensas-Warren-
409 PM CDT Sat Mar 30 2019
This hazardous weather outlook is for portions of northeast
Louisiana, and west central Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Through the remainder of this afternoon
Isolated severe thunderstorms are possible through this evening.
Damaging wind gusts up to 60 mph are the primary concern with
storms, but hail up to the size of quarters cannot be ruled out.
(https://www.weather.gov/images/jan/graphicast/1.png)
Through the remainder of this afternoon, weak trees and limbs may
break and fall due to sustained winds up to 25 mph and wind gusts
of up to 30 to 40 mph. Driving in high profile vehicles could
also be difficult.
(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
There is a limited threat for a light freeze late Sunday night
into early Monday morning for areas generally along and north of
Interstate 20. Temperatures may briefly dip down to near
freezing, and frost will be possible. Minor damage to unprotected
sensitive vegetation is possible. Some patchy frost development
may also possible in these areas early Tuesday morning.
(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ026-027-036-312115-
Grenada-Carroll-Holmes-
409 PM CDT Sat Mar 30 2019
This hazardous weather outlook is for portions of central
Mississippi, and north central Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Through the remainder of this afternoon
Isolated severe thunderstorms are possible through this evening.
Damaging wind gusts up to 60 mph are the primary concern with
these storms, but hail up to the size of quarters cannot be ruled
out.
(https://www.weather.gov/images/jan/graphicast/1.png)
Through the remainder of this afternoon, weak trees and limbs may
break and fall due to sustained winds up to 25 mph and wind gusts
of up to 30 to 40 mph. Driving in high profile vehicles could
also be difficult.
(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
There is a limited threat for a light freeze late Sunday night
into early Monday morning for areas generally along and north of
Interstate 20. Temperatures may briefly dip down to near
freezing, and frost will be possible. Minor damage to unprotected
sensitive vegetation is possible. Some patchy frost development
may also possible in these areas early Tuesday morning.
(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ042-312115-
Yazoo-
409 PM CDT Sat Mar 30 2019
This hazardous weather outlook is for portions of central
Mississippi.
.DAY ONE...Tonight and Sunday
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Through the remainder of this afternoon
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight
Through the remainder of this afternoon, weak trees and limbs may
break and fall due to sustained winds up to 25 mph and wind gusts
of up to 30 to 40 mph. Driving in high profile vehicles could
also be difficult.
(https://www.weather.gov/images/jan/graphicast/2.png)
Isolated severe thunderstorms are possible through this evening.
Damaging wind gusts up to 60 mph are the primary concern with
these storms, but hail up to the size of quarters cannot be ruled
out.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
There is a limited threat for a light freeze late Sunday night
into early Monday morning for areas generally along and north of
Interstate 20. Temperatures may briefly dip down to near
freezing, and frost will be possible. Minor damage to unprotected
sensitive vegetation is possible. Some patchy frost development
may also possible in these areas early Tuesday morning.
(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ048>057-059>065-312115-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-
409 PM CDT Sat Mar 30 2019
This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight
Isolated severe thunderstorms are possible through this evening.
Damaging wind gusts up to 60 mph are the primary concern with
storms, but hail up to the size of quarters cannot be ruled out.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
There is a limited threat for a light freeze late Sunday night
into early Monday morning for areas generally along and north of
Interstate 20. Temperatures may briefly dip down to near
freezing, and frost will be possible. Minor damage to unprotected
sensitive vegetation is possible. Some patchy frost development
may also possible in these areas early Tuesday morning.
(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ058-066-072-312115-
Clarke-Jones-Marion-
409 PM CDT Sat Mar 30 2019
This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight
Isolated severe thunderstorms are possible through this evening.
Damaging wind gusts up to 60 mph are the primary concern with
storms, but hail up to the size of quarters cannot be ruled out.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.
MSZ073-074-312115-
Lamar-Forrest-
409 PM CDT Sat Mar 30 2019
This hazardous weather outlook is for portions of southeast
Mississippi.
.DAY ONE...Tonight and Sunday
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.
LAZ026-312115-
Concordia-
409 PM CDT Sat Mar 30 2019
This hazardous weather outlook is for portions of northeast
Louisiana.
.DAY ONE...Tonight and Sunday
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Through the remainder of this afternoon
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight
Through the remainder of this afternoon, weak trees and limbs may
break and fall due to sustained winds up to 25 mph and wind gusts
of up to 30 to 40 mph. Driving in high profile vehicles could
also be difficult.
(https://www.weather.gov/images/jan/graphicast/2.png)
Isolated severe thunderstorms are possible through this evening.
Damaging wind gusts up to 60 mph are the primary concern with
storms, but hail up to the size of quarters cannot be ruled out.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.
NF
&&
...HAZARD LEGEND...
*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
due to sustained winds over 35 mph and potential wind gusts
greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
to sustained winds ranging from 25 to 35 mph and potential for
wind gusts over 40 mph. Travel will also be difficult for those
in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
sustained winds up to 25 mph and wind gusts around 35 mph.
High profile vehicles could also be affected.
*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
https://www.weather.gov/jan/safe
Latest Weather Briefing...
https://www.weather.gov/jan/weather_briefing
Find NWS JAN on Facebook...
https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
https://www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
Storm Prediction Center (SPC)...
https://www.spc.noaa.gov/
Meso Analysis...
https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
https://www.spc.noaa.gov/products/outlook/
Storm Reports...
https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Mar 30, 5:01 PM CST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
601 PM CDT SAT MAR 30 2019
LAZ008-009-MSZ040-302330-
East Carroll LA-West Carroll LA-Issaquena MS-
601 PM CDT SAT MAR 30 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CARROLL...SOUTHEASTERN WEST
CARROLL PARISHES IN NORTHEASTERN LOUISIANA AND NORTHWESTERN ISSAQUENA
COUNTIES UNTIL 630 PM CDT...
At 601 PM CDT, Meteorologists were tracking a strong thunderstorm
near Transylvania, moving east at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Transylvania and Alsatia around 605 PM CDT.
Lake Providence around 610 PM CDT.
Fitler around 620 PM CDT.
Other locations impacted by this storm include Pioneer and Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3277 9150 3283 9139 3289 9094 3286 9094
3285 9096 3283 9097 3266 9096 3259 9094
3256 9113 3262 9147
TIME...MOT...LOC 2301Z 255DEG 32KT 3271 9125
DCSpecial weather statement, Mar 30, 5:11 PM CST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
611 PM CDT SAT MAR 30 2019
LAZ009-016-MSZ040-047-310000-
Madison LA-East Carroll LA-Warren MS-Issaquena MS-
611 PM CDT SAT MAR 30 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN EAST CARROLL AND
NORTHERN MADISON PARISHES...NORTHWESTERN WARREN AND SOUTHEASTERN
ISSAQUENA COUNTIES UNTIL 700 PM CDT...
At 611 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sondheimer, or 7 miles northwest of Tallulah, moving east at 40
mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Tallulah, Mansford, Omega and Sondheimer around 620 PM CDT.
Eagle Bend around 635 PM CDT.
Redwood around 655 PM CDT.
Other locations impacted by this storm include Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3241 9141 3258 9138 3258 9078 3232 9080
TIME...MOT...LOC 2311Z 273DEG 34KT 3250 9126
DC
Special weather statement, Mar 30, 5:33 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
633 PM CDT SAT MAR 30 2019
MSZ040>042-047-310000-
Sharkey MS-Warren MS-Yazoo MS-Issaquena MS-
633 PM CDT SAT MAR 30 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
SOUTHWESTERN YAZOO...EAST CENTRAL ISSAQUENA AND SOUTHERN SHARKEY
COUNTIES UNTIL 700 PM CDT...
At 633 PM CDT, Meteorologists were tracking a strong thunderstorm
near Valley Park, moving east at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Phoenix around 650 PM CDT.
Tinsley around 700 PM CDT.
Other locations impacted by this storm include Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3276 9094 3278 9038 3256 9045 3252 9050
3252 9052 3250 9052 3251 9055 3250 9057
3258 9095
TIME...MOT...LOC 2333Z 270DEG 37KT 3264 9079
DCSpecial weather statement, Mar 30, 5:48 PM CST, 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
648 PM CDT SAT MAR 30 2019
MSZ026>029-310015-
Carroll MS-Grenada MS-Montgomery MS-Webster MS-
648 PM CDT SAT MAR 30 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CARROLL...
SOUTHEASTERN GRENADA...NORTHWESTERN WEBSTER AND NORTHWESTERN
MONTGOMERY COUNTIES UNTIL 715 PM CDT...
At 648 PM CDT, Meteorologists were tracking a strong thunderstorm
near Jefferson, or 9 miles northwest of Winona, moving northeast at
55 mph.
Dime size hail will be possible with this storm.
This strong thunderstorm will be near...
Duck Hill and Elliott around 655 PM CDT.
Misterton, Sweatman and Gore Springs around 705 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3372 8951 3372 8930 3355 8951 3350 8988
3365 9001 3387 8951
TIME...MOT...LOC 2348Z 245DEG 48KT 3360 8982
DCSpecial weather statement, Mar 30, 5:59 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
659 PM CDT SAT MAR 30 2019
MSZ047-048-310030-
Warren MS-Hinds MS-
659 PM CDT SAT MAR 30 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND
NORTHWESTERN HINDS COUNTIES UNTIL 730 PM CDT...
At 659 PM CDT, Meteorologists were tracking a strong thunderstorm
near Flowers, or 7 miles southeast of Redwood, moving east at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Youngton around 705 PM CDT.
Edwards around 710 PM CDT.
Bolton and Brownsville around 720 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3253 9081 3255 9075 3253 9055 3251 9055
3251 9053 3250 9052 3252 9052 3252 9045
3249 9045 3249 9040 3229 9040 3234 9086
TIME...MOT...LOC 2359Z 273DEG 33KT 3243 9069
DC